Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 05:05:41 AM

Login with username, password and session length


Members
  • Total Members: 23515
  • Latest: Sevans
Stats
  • Total Posts: 639729
  • Total Topics: 48560
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 132
Total: 134

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hives on reyataz - any advice on switching back to Sustiva?  (Read 1129 times)

0 Members and 1 Guest are viewing this topic.

Offline mecch

  • Member
  • Posts: 11,719
  • red pill? or blue pill?
Hives on reyataz - any advice on switching back to Sustiva?
« on: February 05, 2009, 02:23:06 PM »
Hi experts and others,
I am currently taking reyataz, norvir, truvada.  I switched to this from Truvada Sustiva. That combo was cool for two months but then drove me a bit psychologically nuts.  Well I have had hives for about 2 weeks. I am 100% compliant. The problem is I am far from my ID and in a way different time zone, for a month.
These hives are driving me nuts! My mind seems fine but its just so freaking itchy. Its not the dry scales I have had, which cleared up and the ID said was fungus that would clear up.  Now its tiny red freckles, really just hives. 
What if I switched back to sustiva for three weeks till I see my ID again?
I will call him and ask. When i switched off Sustiva, i stopped that one day and took the Reyataz the next. ID's instructions.  Is the switch the same in the other direction. Just stop Reyataz and start the Sustiva again? Or are there resistance issues?? 
Just want the info. I find my ID responds better when i discuss with some of my own good information.
Best regards
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Hives on reyataz - any advice on switching back to Sustiva?
« Reply #1 on: February 05, 2009, 04:34:44 PM »
hello

provided you had no break between Sustiva and Reyataz this should be fine

otherwise, perhaps better to make another arrangement (this could include stopping everything for a week or two but better to go straight to an alternative for the itchy R)

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.